ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142290490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.
Event or Problem Description
The event involved a secondary set, secure lock, 34 inch.It was reported that the secondary iv tubing set have black speck or contamination in the drip chamber.These were located by the materials management team after an email alert from msdh warned of possible contamination.There was no patient involvement and harm.